# SDR QXEA2022050600183

- Difficulty date: May 6, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 17,051 hours, 18,372 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Part number: 312240405
- Condition: Indication
- Location: #2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

ON CLIMB THROUGH 20000 FEET, THE #2 ENGINE OIL PRESSURE WAS DROPPING TO 14-15 PSI RANGE. ACCOMPLISHED CHECKLIST AND BROUGHT ENGINE BACK TO FLIGHT IDLE. ENGINE NOW SHOWED 44 PSI. EMERGENCY DECLARED AND RETURNED TO FILED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REPLACED THE ENGINE HARNESS.
